# SDR SWAA2016091907960

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 28,644 hours, 13,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Missing
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY SLIDE GRIT BAR FASTENER SPRING MISSING.   REMOVED DEBRIS FROM GIRT BAR IAW SIP.
